# SDR DXTA200701975

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Cessna 650
- Aircraft serial: 6507095
- Aircraft time: 5,199 hours, 4,038 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISTINCT SMELL OF ELECTRICAL SMOKE IN CABIN AND COCKPIT AND A NOTICEABLE HAZE OF SMOKE VISIBLE.  OPERATED GROUND TEST APU TWICE FOR APPROX 20-25 MIN IAW 650 MM 49-10-00. NO NOTICEABLE SIGNS OF SMOKE IN CABIN. RAN CABIN TEMP TO FULL HOT AND COLD.  BITE CHECKED BOX. NO FAULTS FOUND PER 650 MM 49-00-00. VISUALLY CHECKED BOTH ACM OIL LEVELS, COALESCERS, COCKPIT & CABIN TEMP SENSORS, COCKPIT CIRCUIT BREAKER PANELS & OPS CHECK ALL INTERLIGHTING IAW 650 IMM CHAPTERS 21-00-000, 12-00-00, 24-00-00 & 33-00-00. NO DEFECTS NOTED.
